Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 3512326, 14 pages
https://doi.org/10.1155/2017/3512326
Research Article

Geometric Mappings under the Perturbed Extension Operators in Complex Systems Analysis

1College of Mathematics and Statistics, Zhoukou Normal University, Zhoukou, Henan 466001, China
2College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, Hebei 050016, China
3Institute of Contemporary Mathematics, Henan University, Kaifeng, Henan 475001, China

Correspondence should be addressed to Yanyan Cui; moc.361@1807099iuc

Received 3 March 2017; Accepted 8 May 2017; Published 15 June 2017

Academic Editor: Chris Goodrich

Copyright © 2017 Chaojun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaojun Wang, Yanyan Cui, and Hao Liu, “Geometric Mappings under the Perturbed Extension Operators in Complex Systems Analysis,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 3512326, 14 pages, 2017. https://doi.org/10.1155/2017/3512326.